# SDR DALA2024052805557

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 38,930 hours, 4,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 GIRT BAR FITTINGS (19DH) AT DR3 LH AFT HEAT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED HEATED SLIDE FITTING (19DH) AT DR3 LH AFT AS PER A330 AMM 30-46-11 AND A330 AMM 52-22-31. OPS CHECK GOOD. (0362292)
